# SDR SWAA2021081843996

- Difficulty date: April 21, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED LT HORIZONTAL STABILIZER UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 AND AMM 53-31-31-400-802. 59796C 04MAY20
